MAUDE Adverse Event Report: HOLOGIC, INC CERVICAL SEAL ASSY DEVICE; SEAL,CERVICAL, MECHANICAL, UNPOWERED

HOLOGIC, INC CERVICAL SEAL ASSY DEVICE; SEAL,CERVICAL, MECHANICAL, UNPOWERED
Model Number OLK-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient received on (b)(6) 2026, initially a myosure procedure to remove two large fibroids hysteroscopically, then 2 myosure reach devices were used and a myosure xl device was used to remove calcified parts of the fibroids.A portion of the largest submucosal fibroid was not respected or removed.Then a novasure procedure was performed successfully using a concomitant omnilok to increase the cervical seal.Next 2 large fibroids were removed laparoscopically followed by four acessa fibroid ablation and a mini laparotomy procedure was performed to remove the myomectomy fibroids at the end of the case.The patient was readmitted due to pain post procedure.No other information could be obtained.
 
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
CERVICAL SEAL ASSY DEVICE
Common Device Name
SEAL,CERVICAL, MECHANICAL, UNPOWERED
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CS   20102
MDR Report Key50432449
Report Number1222780-2026-00534
Device Sequence Number15747703
Product Code QHZ
UDI-Device Identifier15420045512191
UDI-Public15420045512191
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K191281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberOLK-100
Device Catalogue NumberOLK-100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown